Hi, I am living in Delhi, India. Where sunshine is not an issue. I am 27 male and was very active 2 months before and I used to do gyming no matter what. Suddenly, I started having dizziness and it became worse in air conditioner. Initially I consulted an ENT, he gave me some antibiotics for ear discomfort. The pain inside ear was gone but dizziness was still there. Now, I also had body aches, lathargy, sluggish performance. I cant walk even and prefer lying around. I also had bad neck pain for which I blamed my gyming and consulted a orthopaedic. He asked me to get my Vit D and Vit B12 along with other CBC blood check up. To my surprise my Vit D came out to be low 19.8 ng/ml and Vitamin B12 was also low 191 (ref range being 211 - 911). I consulted a physician and he suggested an injection of arachitol 6,00,000 IUs for Vit D def. and 2 methycobalamin for Vit B12 def.
After this my dizziness was gone. But some other symptoms started like pain in stomach and weight loss. I ended up going to GI doc and he said I have GERD and no need to worry about. I had 2 medicines for GERD, neksium in morning and Aciloc at bed time. Stomach aches were reduced. But after few weeks I feel diarrhea and frequent bowel movements.
Its been 2 months and my weakness is improving, but I am seriously concerned about weight loss from my thigh area. I used to weigh 79 kgs and now I am 76 kgs. Major weight loss can be seen from thighs. Secondly about my stomach pains and Knees (Joint) pains. Sometimes I feel I have choked throat also. My calcium was 11.0 the time I had Vit D injected.
Before taking this injection it was 9.8. But I am reading over the internet that it could Hyper parathyroid.
Please guide me, how to get the checkup to rule out if anything else is wrong. I am sceduled to get my Vit D checked after a month.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.